SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
ISSN-L : 1882-4889
Derivation of Robust Stability Ranges for Disconnected Region with Multiple Parameters
Tadasuke MATSUDA
Author information

2017 Volume 10 Issue 1 Pages 32-38


The aim of this paper is to give an extension of the paper [T. Matsuda et al. Proc. 33rd IASTED Modelling, Identification and Control, 809-004, 2014], which gives a robust stability condition for a system with disconnected stability regions. The considered system depends on only one uncertain parameter. In this paper, an explicit algorithm to derive the stability ranges for disconnected stability regions is given. We also extend the result to the case that the system depends on multiple uncertain parameters. A numerical example shows that the proposed method can be applied to robust stability analysis of the lateral dynamics of an aircraft even if all the coefficients of the characteristic polynomial vary. The numerical example also shows that the stability ranges derived by the proposed method are larger than those by a former method.

Information related to the author
© 2017 The Society of Instrument and Control Engineers
Previous article